# SDR TX9Y20111214011

- Difficulty date: December 11, 2011
- Submitted: December 22, 2011
- Operation: Air carrier
- Aircraft: N758SA
- Make and model: Boeing 747281F
- Aircraft serial: 23138
- Aircraft time: 104,725 hours, 19,263 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO TRACK FORWARD RIGHT CORNER WAS FOUND CRACKED. REPAIRED AS PER SRM 53-10-05 FIG 5 REV 120.
